# SDR AU990023

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: A103JS
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR TORQUE LINK NUT (P/N A103JS) SHEARED OFF THE BOLT (P/N A10217J) STRIPPING THE SPLIT PIN IN THE SAME ACTION.  RUNWAY SURFACE WAS REPORTED ROUGH.   PART TC:  61.
